# SDR RAIA0003015

- Difficulty date: March 22, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 8,689 hours, 9,483 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 8,623 hours, 9,270 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Part time: 828 hours, 874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: E, A

## Discrepancy

6106-JFK-  RIGHT ENGINE LOW OIL PRESSURE INDICATION INFLIGHT.  CREW PERFORMED ENGINE SHUTDOWN.  MAINTENANCE INSPECTED AND FOUND RIGHT ENGINE OIL PRESSURE TRANSDUCER LEAKING.  MAINTENANCE REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER.
